Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Spectral Method for the Fluid Flow with Low Mach Number on the Spherical Surface

Guo Benyu and Cao Weiming
SIAM Journal on Numerical Analysis
Vol. 32, No. 6 (Dec., 1995), pp. 1764-1777
Stable URL: http://www.jstor.org/stable/2158528
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
A Spectral Method for the Fluid Flow with Low Mach Number on the Spherical Surface
Preview not available

Abstract

A spectral scheme is proposed for the fluid flow with low Mach number on the spherical surface. The stability and the convergence are proved. Some skills in this paper can be extended to tackle problems defined on manifolds.

Page Thumbnails

  • Thumbnail: Page 
1764
    1764
  • Thumbnail: Page 
1765
    1765
  • Thumbnail: Page 
1766
    1766
  • Thumbnail: Page 
1767
    1767
  • Thumbnail: Page 
1768
    1768
  • Thumbnail: Page 
1769
    1769
  • Thumbnail: Page 
1770
    1770
  • Thumbnail: Page 
1771
    1771
  • Thumbnail: Page 
1772
    1772
  • Thumbnail: Page 
1773
    1773
  • Thumbnail: Page 
1774
    1774
  • Thumbnail: Page 
1775
    1775
  • Thumbnail: Page 
1776
    1776
  • Thumbnail: Page 
1777
    1777